# SDR NOCA07207

- Difficulty date: March 23, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 0207
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

C-HYD SYS PRESS EICAS C-SYS PRESS LIGHT ILLUMINATED, AIR PRESS LIGHT ILLUMINATED, AIRCRAFT DUMPED 18.8K LBS OF FUEL.  AIRCRAFT HAD AIR TURNBACK TO DFW.  REPLACED ADP PUMP ASSY.  REPLACED CENTER HYD PRESS SWITCH S35.  REPLACED AIR HYD PUMP PRESS SWITCH S28.  REPLACED AIR HYD PUMP CONTROL PRESS SWITCH S29AS PER MM 29-11-04.
